# SDR AALA20150528003

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 44,876 hours, 18,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 22 INOPERATIVE.  SECURED CONNECTOR AT SEAT 22 IAW AMM 33-51-00.  PERFORMED OPERATIONAL CHECK, NO DISCREPANCIES NOTED.
